Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well sence my tazorac isn't working, all it is doing is breaking me out, i've been on it for 3 months so please don't say 'give it time'. I'm thinking of going back to Differen which was actually keeping me 98% clear, I got one or two pimples every now-and-then, but that is about the extent of it. On Taz I get about 10 every week which, personally, I can't stand after being clear 1/3-2/3 of the summer, which was good because I've had acne sence last January. Now this could just be 'winter doing it thing' but, quite honestly, I don't care. Differen was working, this stuff isn't plain and simple. This isn't to discourage anyone from using Taz, but it simply didn't work for me.

Share this post


Link to post
Share on other sites

My question exactly, why switch?

See my post BP FREE ACID FREE SKIN CARE - ZIT FREE. SHAZ AKA SLIM

Share this post


Link to post
Share on other sites

i am on week 10 of tazorac, and i never thought i was gonna make it this far...but im really happy i stayed, i am completely clear except for like a million red marks and about 4 pimples. These four pimples are just really bad though, it started out as a pretty stubborn one right on my cheek (below my eye, next to my nose area) and i HATE those!! well anyway, it grew into two basically, and then basically just kept growing and now its like gone, but very severly scared. Not like indented but its purple and its raised a little, i know the pimple is gone, but the redness will NOT go away. its been on my skin for about a month now ...does anyone have any suggestions? as soon as this goes away i will be about 90% clear smile.gif and my skin will look so much better! so please if anyone has any suggestions it would greatly be appreciated! thanks

Share this post


Link to post
Share on other sites

(Little off-topic in this forum area, but found no need to start a new thread.)

I have been taking vitamin C tablets for about 4 weeks, started the Sunday after Thanksgiving, do you think that would have an effect on break-outs? The reason i'm asking this is that sence i've been taking them my cheeks have broken out alot. They rarly broke out sence June of this year, except for maybe the usual few. Do you think I should stop taking these, I don't really have a need for them anymore because the redmarks are almost, if not compleatly, gone? Say, try it for a week and see if that works?

Also, not sure if differen is working as of yet, only been on it for 2/3nights. Seems like my chin hasn't broken out yet, and the ones that were there have dried up and should be gone by Monday. My right cheek hasn't borken out, I still have some that were there from Taz, and should be gone by school, hopefully. Now my right cheek, on the other hand, has broke-out, but I do plan on that being gone, also, by school starting after this break. That is, after I force my self to stop touching my face, err... eusa_naughty.gif Any tips on how to stop is welcomed, if there are any.

Share this post


Link to post
Share on other sites

Well, forget this, i'm not going back on Taz. Differen seemed to break me out now. Guess my skin isn't used to it anymore. Hopefully Taz will dry-up what differen brung up. 1 week left of break, I can only hope I look better on Monday, or I doubt i'll be going to school... And i'm still staying off the Vitamin C tablets.

Share this post


Link to post
Share on other sites

I know you gotta stop using taz after a while. If not I still would be using it, I know for a fact though Tazorac was the only thing to clear my horrible acne.

Share this post


Link to post
Share on other sites
I know you gotta stop using taz after a while.  If not I still would be using it, I know for a fact though Tazorac was the only thing to clear my horrible acne.

Share this post


Link to post
Share on other sites
I know you gotta stop using taz after a while.  If not I still would be using it, I know for a fact though Tazorac was the only thing to clear my horrible acne.

Share this post


Link to post
Share on other sites

Well, everything on my cheeks has just gotten worse and worse. Is this normal with Taz almost in the 3rd month? First my chin broke out serverly, still have a few but they are going down and nothing like it was at first. My cheeks blew up the last 4-5 weeks. Is it just breaking them out in 'sections' or what? I seriously doubt i'll be going to school when it starts back up... I try to keep my chin up, but that is an almost impossible task.

Share this post


Link to post
Share on other sites

Well, it seems like I like to panic on the sign of a new pimple. Now that I checked them most have dried up/scabbed over (no, I didn't pick them, it seems like the Taz always dries them up) Maybe by monday, maybe. eusa_wall.gif

*edit* Is it normal for taz to actually help on scars? It seems like it has improved, but not 100% of course, my 2 icepick scars on my cheek. Thankfully that is about the extent of my scars except a very, very small boxcar (I think) scar on the side of my head, near the temple.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×